# SDR AALA2020081769014

- Difficulty date: August 9, 2020
- Submitted: August 18, 2020
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A321-231
- Aircraft serial: 6255
- Aircraft time: 20,426 hours, 7,928 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AICRAFT IN BASE MAINTENANCE: LEFT SIDE DOOR SILL FLOOR HOLE AND FLANGE CORRODED (L= 1.5 INCH, W= 0.7 INCH, D= 0.05 INCH) AT FR68 AND STR 23L. REMOVED CORROSION AND INSTALLED REPAIR ANGLE IAW SRM 53-41-14-300.
